# SDR IPXA2024030479506

- Difficulty date: March 4, 2024
- Submitted: March 4, 2024
- Operation: Air carrier
- Aircraft: N340UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 37860
- Aircraft time: 34,328 hours, 12,150 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 20131A
- Part serial: 108460
- Condition: Failed
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMER LIGHT SYS TEST FAILED. REMOVED AND REPLACED EMER BATT PER AMM 33-51-07/401. OPS CHECK GOOD.
